Terbinafine hepatotoxicity. A case report and review of literature.
Аннотация
We report a 53-year old Mexican female who developed liver dysfunction following a seven-day course of treatment with terbinafine for onychomycosis. She presented with jaundice and abdominal pain. Her serum bilirubin levels showed a peak value of 23.2 mg/dL seven weeks after discontinuing the medication. Infectious causes (hepatitis viruses A, B and C) were excluded. Imaging studies of the abdomen did not reveal any abnormalities. Serum iron and ceruloplasmin levels were normal. Autoantibodies were negative. A liver biopsy revealed necrosis and mononuclear infiltration of the parenchyma, mainly along the sinusoids and surrounding the portal spaces and biliary ducts. Eosinophil infiltration of the portal spaces was also noted. Treatment with ursodeoxycholic acid and ademethionine was started. Her liver tests normalized in the sixth months after stopping terbinafine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.